# SDR SIMA201119201

- Difficulty date: July 8, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 21,666 hours, 18,086 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 217071
- Part serial: 1067
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2900 THE CREW REPORTED UPON LANDING AND TAXIING, RECEIVED A MESSAGE ABOUT THE LEFT INBOARD BRAKE OVERHEATING.  THE CREW DECLARED AND EMERGENCY AND CRASH, FIRE AND RESCUE WERE DISPATCHED.  FIRE DEPT TOOK A READING OF 1200.  THEY ALSO HAD A NR 1 TIRE FLAT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 MAIN LANDING GEAR BRAKE ASSEMBLY W/C NR 32-700-11.  THE LEAK CHECK  AND OPERATIONAL CHECKS WERE GOOD.  REMOVED AND REPLACED THE BRAKE CONTROL VALVE IAW EMB-140 AMM 32-41-06 THE LEAK CHECK WAS GOOD, TAXI CHECK GOOD IAW EMB AMM 32-41-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
